Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 377, NWS Springfield, MO

August 20, 2009Newton County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Aug 20, 2009, 1:52 AM CDT for Newton County, Missouri. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2009, 1:52 AM CDT (06:52 UTC)
Expired
Aug 20, 2009, 2:19 AM CDT
In force
27 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Newton County, MO

The radar

The Springfield radar (KSGF), 98 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 19, 8:48 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.9 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-250 J/kg
Mixed-layer LCL
1306 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
363 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 200652
SVRSGF
MOC145-200745-
/O.NEW.KSGF.SV.W.0377.090820T0652Z-090820T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
152 AM CDT THU AUG 20 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NEWTON COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 245 AM CDT.

* AT 153 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 6 MILES WEST OF SENECA...OR 9 MILES SOUTHEAST
  OF MIAMI...MOVING NORTHEAST AT 60 MPH. THIS STORM IS CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.

* LOCATIONS IMPACTED INCLUDE DIAMOND...EXTREME SOUTHEASTERN JOPLIN...
  GRANBY...NEOSHO...NEWTONIA...RACINE...RITCHEY...SAGINAW...SENECA...
  SHOAL CREEK ESTATES...STARK CITY AND WENTWORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

&&

LAT...LON 3698 9463 3706 9437 3705 9407 3688 9407
      3676 9462 3676 9463
TIME...MOT...LOC 0653Z 246DEG 51KT 3682 9472

$$

GAGAN
2 follow-up statements
000 
WWUS53 KSGF 200703
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
203 AM CDT THU AUG 20 2009

MOC145-200745-
/O.CON.KSGF.SV.W.0377.000000T0000Z-090820T0745Z/
NEWTON MO-
203 AM CDT THU AUG 20 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR NEWTON COUNTY...

AT 202 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR SENECA...OR 12 MILES WEST OF
NEOSHO...MOVING NORTHEAST AT 60 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE DIAMOND...EXTREME SOUTHERN JOPLIN...
GRANBY...NEOSHO...NEWTONIA...RACINE...RITCHEY...SAGINAW...SENECA...
SHOAL CREEK ESTATES...STARK CITY AND WENTWORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 800 AM CDT THURSDAY MORNING FOR
SOUTHEASTERN MISSOURI.

&&

LAT...LON 3698 9463 3706 9437 3705 9407 3688 9407
      3676 9462 3676 9463
TIME...MOT...LOC 0703Z 246DEG 51KT 3687 9456

$$

GAGAN
000 
WWUS53 KSGF 200719
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
219 AM CDT THU AUG 20 2009

MOC145-200729-
/O.CAN.KSGF.SV.W.0377.000000T0000Z-090820T0745Z/
NEWTON MO-
219 AM CDT THU AUG 20 2009

...THE SEVERE THUNDERSTORM WARNING FOR NEWTON COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3698 9463 3706 9437 3705 9407 3688 9407
      3676 9462 3676 9463
TIME...MOT...LOC 0719Z 246DEG 51KT 3696 9430

$$

GAGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 8:55 PM CDT, 4 hours 57 minutes earlier.

Area forecast discussion, Aug 19, 8:55 PM CDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
855 PM CDT WED AUG 19 2009

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

FORECAST BEING UPDATED FOR TORNADO WATCH.

WINDS HAVE RECOVERED A BIT FROM EARLIER CONVECTION AND ARE BACKED
TO THE SOUTHEAST. OVERALL...INSTABILITY IS NOT OVERLY
RAMBUNCTIOUS...BUT CERTAINLY SUPPORTIVE OF SUSTAINED THE LINE
SEGMENT OF STRONG TO SEVERE STORMS OVER SOUTHEAST KANSAS. WIND AND
HAIL REMAIN THE PRIMARY RISK...THOUGH A ISOLATED EMBEDDED TORNADO
CANNOT BE RULED OUT.

GAGAN

&&

.DISCUSSION...

THE POTENTIAL OF STRONG TO SEVERE THUNDERSTORMS ALONG WITH HEAVY
RAIN AND FLASH FLOODING ARE THE FORECAST HIGHLIGHTS THROUGH
THURSDAY MORNING. THEN A DRIER AND COOLER AIRMASS WILL SETTLE
INTO THE REGION THURSDAY AFTERNOON WITH COMFORTABLE CONDITIONS
LASTING THROUGH THE WEEKEND.

SHORT TERM (TONIGHT THROUGH FRIDAY)...

A COMPLEX CONVECTIVE SETUP IS IN PLACE ACROSS THE PLAINS AND THE
OZARKS. THUNDERSTORMS ARE CONTINUING TO DEVELOP ACROSS SOUTHEAST
KANSAS AND TRACK ACROSS THE MISSOURI OZARKS. THIS CONVECTION IS
DEVELOPING ON THE NOSE OF A STRONG UPPER LEVEL JET. EXPECTATIONS
ARE FOR CONVECTION TO CONTINUE THROUGH THIS EVENING AIDED BY
UPPER LEVEL DIFFLUENCE.

ADDITIONAL THUNDERSTORMS WILL DEVELOP ALONG A SURFACE FRONT IN
THE PLAINS AND MOVE INTO THE OZARKS LATE TONIGHT. THIS FRONT WILL
KICK SOUTHEAST WITH THE APPROACH OF AN UPPER LEVEL SHORTWAVE
DIGGING INTO THE BASE OF AN UPPER TROUGH OVER THE PLAINS.

AS THE FRONT APPROACHES SOUTHEAST KANSAS AND THE MISSOURI
OZARKS...COOLING ALOFT WILL STEEPEN MIDLEVEL LAPSE RATES WITH
0-6KM SHEAR INCREASING TO NEAR 50 KNOTS. WHILE ONGOING CONVECTION
COMPLICATES SEVERE WEATHER POTENTIAL...ISOLATED EMBEDDED STRONG TO
SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT WITH A THREAT
FOR DAMAGING WINDS AND LARGE HAIL. OVERALL SEVERE THREAT
CONTINUES TO BE A MESOSCALE FORECAST CHALLENGE WITH THE FORECAST
FURTHER FINE TUNED AS CONVECTION DEVELOPS.

WILL GO WITH A FLASH FLOOD WATCH FROM 4 PM THIS AFTERNOON INTO
THURSDAY MORNING FOR SOUTHEAST KANSAS AND PORTIONS OF THE
MISSOURI OZARKS. HIGH RAINFALL RATES AND TRAINING OF
THUNDERSTORMS BRING THE CONCERN OF FLASH FLOODING. PRECIPITABLE
WATER VALUES REMAIN NEAR AN INCH AND HALF ACROSS THE REGION.
ONGOING CONVECTION WILL MOISTEN THE GROUND...AND STRONG UPPER
LEVEL DYNAMICS ALONG WITH STRONG SURFACE FRONT WILL DEVELOP
SUFFICIENT UPDRAFTS FOR THE DEVELOPMENT OF HEAVY
RAINFALL...ESPECIALLY LATE TONIGHT AS 850 MB LOW LEVEL JET
INCREASES TO NEAR 50 KNOTS AND INTERACTS WITH THE FRONT.

THE FRONT WILL MOVE THROUGH SOUTH CENTRAL MISSOURI BY EARLY
AFTERNOON THURSDAY WITH CHANCES FOR SHOWERS AND THUNDERSTORMS
ENDING. STRONG ISENTROPIC DOWNGLIDE ALONG THE 310K SURFACE WILL
BRING CLEARING LATE THURSDAY AFTERNOON INTO THURSDAY EVENING.
WILL NEED TO MONITOR FOG POTENTIAL FRIDAY MORNING WITH CLEAR
SKIES...LIGHT WINDS AND A MOIST GROUND.

ANGLE

LONG TERM (SATURDAY THROUGH WEDNESDAY)...

AN EXTENDED PERIOD OF QUITE WEATHER IS EXPECTED THIS WEEKEND INTO
EARLY NEXT WEEK. TEMPERATURES WILL START OFF BELOW NORMAL THIS
WEEKEND AS A LONGWAVE TROUGH TRANSLATES EASTWARD TOWARD THE EAST
COAST. TEMPERATURES WILL RETURN TO MORE SEASONABLE LEVELS NEXT WEEK
AS AN UPPER LEVEL RIDGE OF HIGH PRESSURE BUILDS ACROSS TH CENTRAL
U.S. IT APPEARS THE NEXT CHANCE OF RAIN WILL NOT RETURN UNTIL LATE
NEXT WEEK.

FOSTER

&&

.AVIATION...

FOR THE 00Z TAF PACKAGE...BKN BAND OF SHRA/TSRA CONTINUES TO LIFT
NE AWAY FROM JLN/SGF/BBG...HOWEVER ADDITIONAL DEVELOPMENT IS
ALREADY UNDERWAY TO THE WEST ACROSS N OK AND PORTIONS OF SE KS.
COMPLEX FORECAST AS ANY VIS/CIG RESTRICTIONS OVER THE NEXT 12 TO
15 HOURS WILL BE TIED TO SHRA/TSRA. VFR IS EXPECTED MUCH OF THIS
EVENING...HOWEVER AS DOWNPOURS FROM SHRA/TSRA DEVELOP OVER THE
AREA OCCASIONAL MVFR WITH AN OUTSIDE SHOT OF IFR IS POSSIBLE. A
COLD FRONT WILL MOVE ACROSS THE AREA THURSDAY WITH IMPROVING
CONDITIONS EXPECTED FROM NW TO SE STARTING DURING THE MID TO LATE
MORNING HOURS. VFR IS EXPECTED DURING THE AFTERNOON.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR MOZ055>058-
     066>071-077>083-088>094.

KS...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Aug 19, 8:48 PM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
848 PM CDT WED AUG 19 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-210200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
848 PM CDT WED AUG 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE TO LIFT NORTHEAST OUT OF
SOUTHWEST MISSOURI INTO CENTRAL MISSOURI THIS EVENING. LOCALLY
HEAVY RAINFALL IS EXPECTED WITH THIS ACTIVITY.

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER
NEBRASKA...KANSAS AND OKLAHOMA THIS EVENING. THIS FIRST OF THIS
ACTIVITY WILL ENTER EXTREME SOUTHEAST KANSAS AFTER 900 PM AND FAR
WESTERN MISSOURI AFTER 1000 PM. MORE ACTIVITY IS EXPECTED AFTER
MIDNIGHT AS A COLD FRONT APPROACHES THE AREA FROM THE NORTHWEST.
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH DAMAGING
WIND GUSTS IN EXCESS OF 60 MPH AND QUARTER SIZED HAIL. IN
ADDITION...AN ISOLATED TORNADO CANNOT BE RULED OUT ALONG AND SOUTH
OF A LINE FROM GIRARD KANSAS TO SPRINGFIELD AND HARTVILLE IN
MISSOURI. HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL ALSO
BE POSSIBLE ESPECIALLY WHERE THUNDERSTORMS TRACK OVER THE SAME
LOCATIONS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL BE OCCURRING OVER SOUTHERN MISSOURI THURSDAY
MORNING. WHILE STORMS ARE EXPECTED TO BE GRADUALLY WEAKENING BY
THIS TIME...WIND GUSTS UP TO 50 MPH WILL STILL BE POSSIBLE IF THE
STORMS CAN REMAIN ORGANIZED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT AFTER 9 PM ACROSS
EXTREME
SOUTHEAST KANSAS AND FAR WESTERN MISSOURI. SPOTTER ACTIVATION MAY
BE NECESSARY ACROSS THE REMAINDER OF THE OUTLOOK AREA AFTER
MIDNIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Special weather statement, Aug 20, 12:37 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1237 AM CDT THU AUG 20 2009

MOZ058-071-200600-
PHELPS MO-MARIES MO-
1237 AM CDT THU AUG 20 2009

...SIGNIFICANT WEATHER ALERT FOR EASTERN MARIES AND NORTHEASTERN
PHELPS COUNTIES UNTIL 100 AM CDT...

AT 1237 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BELLE TO 3 MILES
NORTHEAST OF VICHY TO 7 MILES WEST OF ROSATI...MOVING EAST AT 40 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  ROSATI BY 1250 AM CDT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 800 AM CDT THURSDAY MORNING FOR
SOUTHEASTERN MISSOURI.

GAGAN
Local storm report, Aug 20, 12:43 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1243 AM CDT THU AUG 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 AM     TSTM WND DMG     DIXON                   37.99N 92.09W
08/20/2009                   PULASKI            MO   CO-OP OBSERVER

            TREES DOWN IN DIXON. ESTIMATED 60 MPH WINDS

&&

GCLAYCOM
Local storm report, Aug 20, 12:48 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1248 AM CDT THU AUG 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND GST     CRANE                   36.91N 93.57W
08/20/2009  E60 MPH          STONE              MO   LAW ENFORCEMENT

&&

GCLAYCOM
Special weather statement, Aug 20, 12:59 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1259 AM CDT THU AUG 20 2009

MOZ083-098-200630-
SHANNON MO-DENT MO-
1259 AM CDT THU AUG 20 2009

...SIGNIFICANT WEATHER ALERT FOR EASTERN DENT AND NORTHEASTERN
SHANNON COUNTIES UNTIL 130 AM CDT...

AT 1259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
SLIGO TO 4 MILES SOUTH OF GLADDEN TO 22 MILES WEST OF ROUND SPRING...
MOVING EAST AT 45 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  HOWES MILL BY 105 AM CDT.
  BOSS BY 110 AM CDT.
  ROUND SPRING BY 120 AM CDT.
  MIDRIDGE BY 125 AM CDT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 800 AM CDT THURSDAY MORNING FOR
SOUTHEASTERN MISSOURI.

GAGAN
Local storm report, Aug 20, 1:49 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
149 AM CDT THU AUG 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     TSTM WND DMG     5 N ROBY                37.59N 92.14W
08/20/2009                   TEXAS              MO   AMATEUR RADIO

            TRAILOR DESTROYED ON AW HIGHWAY NORTH OF ROBY.

&&

GCLAYCOM
Local storm report, Aug 20, 1:52 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
152 AM CDT THU AUG 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HEAVY RAIN       4 N JOPLIN              37.14N 94.51W
08/20/2009  M2.66 INCH       JASPER             MO   ASOS

            6 HOUR RAINFALL ACCUMULATION

&&

GCLAYCOM

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 9:21 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper54 min
Aug 19, 9:50 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, Lawrence, Newton55 min
Aug 19, 10:13 PM CDTTornado WarningSGFDade, Lawrence32 min
Aug 19, 10:15 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper45 min
Aug 19, 10:23 PM CDTSevere Thunderstorm WarningSGFCedar, Hickory, Polk, St. Clair, Vernon67 min
Aug 19, 10:28 PM CDTFlash Flood WarningSGFJasper6 hr
Aug 19, 10:32 PM CDTSevere Thunderstorm WarningSGFCedar, Christian, Dade, Greene, Lawrence, Polk and 1 more73 min
Aug 19, 10:59 PM CDTTornado WarningSGFMcDonald, Newton46 min
Aug 19, 11:07 PM CDTSevere Thunderstorm WarningSGFCamden, Christian, Dallas, Douglas, Greene, Laclede and 3 more68 min
Aug 19, 11:22 PM CDTSevere Thunderstorm WarningSGFLawrence, Newton53 min
Aug 19, 11:37 PM CDTTornado WarningSGFCamden, Laclede14 min
Aug 19, 11:47 PM CDTTornado WarningSGFBarry, McDonald43 min
Aug 19, 11:48 PM CDTSevere Thunderstorm WarningSGFDent, Laclede, Phelps, Pulaski, Shannon, Texas and 1 more72 min
Aug 20, 12:30 AM CDTFlash Flood WarningSGFBarry, Stone6 hr
Aug 20, 12:31 AM CDTSevere Thunderstorm WarningSGFStone29 min
Aug 20, 12:37 AM CDTSevere Thunderstorm WarningSGFBarry, Stone23 min
Aug 20, 12:39 AM CDTFlash Flood WarningSGFLawrence6 hr
Aug 20, 1:00 AM CDTSevere Thunderstorm WarningSGFStone, Taney60 min
Aug 20, 1:44 AM CDTFlash Flood WarningSGFMcDonald, Newton5 hr
Aug 20, 2:50 AM CDTSevere Thunderstorm WarningSGFMcDonald55 min
Aug 20, 3:57 AM CDTFlash Flood WarningSGFJasper2 hr
Aug 20, 6:02 AM CDTAreal Flood WarningSGFBarry, Barton, Jasper, Lawrence, McDonald, Newton and 1 more27 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.